| Model Number |
EX071003CS |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.Medical device expiration date: 08/2022.
Event or Problem Description
It was reported that during preparation of a stent placement procedure, the stent allegedly prematurely deployed.The procedure was completed by using another device.There was no patient contact.
Event or Problem Description
It was reported that during preparation of a stent placement procedure, the stent allegedly prematurely deployed while being over the wire before insertion into the introducer.The procedure was completed by using another device.There was no patient contact.
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: the physical sample was returned for evaluation.The returned sample was found with activated deployment mechanism, and with partially deployed stent.The activation of the grip matches the length of the deployed stent outside tip so that the alleged premature deployment is inconclusive.A process related issue could not be found.In this case no damage was noted to the outer container or sterile packaging, no obvious damage was noted to the stent catheter itself; the catheter was prepped without incident, and the system was not kinked nor otherwise damaged during preparation.Based on the investigation of the provided information, the investigation is closed as inconclusive for premature deployment.A definitive root cause could not be determined based upon the available information.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.The instructions for use state: 'examine the stent system for any damage.If it is suspected that the sterility or performance of the device has been compromised, the stent system should not be used.(.) visually inspect the distal end of the stent system to ensure that the stent is contained within the sheath.Do not use if the stent is partially deployed.' h10: b5, d4 (expiration date: 08/2022), g3 h11: h6 (method, result, conclusion) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.